EnglishFrenchHindiItalian



Contact Us

Mobile : +91-9920182956

Phone : +91-22-67806019

Call Us : 08045133765


Taurian Pharma Pvt Ltd

Paracef


Paracef

We are counted among responsive and responsible Manufacturers, Exporters and Suppliers of Paracef. Our company is engaged in researching about medicines for years and has come up with this excellent Analgesic. Our tablets are effective, as they comprise of Paracetamol 500mg + Caffeine 30mg. Our tablets are made as per international quality standards and guarantee to be potent. We offer them in 1 x 10 medical grade blister packs.

 

Composition : Parcetamol 500mg + Caffeine 30mg

 

Packing : 1 x 10